# SDR AU981244

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76C
- Engine: Tmeca ARRIEL1S
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5007681
- Condition: Broken
- Location: Rt Mlg
- Component: 5007554
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT MAIN WHEEL FLANGE SEPARATED FROM THE HUB.  SIZE OF SEPARATED FLANGE APPROXIMATELY 165.1 MM BY 38.1 MM (6.5 INCHES BY 1.5 INCH).  PART TC:  2,287.
